Daily

Can vitamin c cause stomach bloating?

Yes, there’s a probability of Vitamin C

causing bloating. Gas is one of the by-products of a functional digestive system. However, when it comes to bloating, there is always an imbalance in the digestive system, usually leading to an overproduction of gas. This imbalance can be caused by excess intake of Vitamin C.

Is it bad to take vitamin C with gas? Vitamin C & Gas. However, if you consume vitamin C supplements in very high doses, this can lead to symptoms of digestive upset, such as gas. Discuss your vitamin intake with your health care provider, and ask about lowering your dosage if you experience gas or other side effects from taking supplements.

Why do I get bloating when I take vitamins? Nutritional supplements containing fiber may also cause gas and abdominal bloating. While some vitamins result in bloating by causing the body to produce excess gas, others may cause the abdomen to become bloated from constipation.

Can a vitamin C capsule upset your stomach? Yes, taking high doses of traditional vitamin C – pills, powders, and capsules – can upset your stomach and then some… Most traditional vitamin C supplements contain straight ascorbic acid. Ascorbic acid is recognized as the primary force behind the power of vitamin C, but it is an acid.

What happens to your body when you take vitamin C? Ascorbic acid is recognized as the primary force behind the power of vitamin C, but it is an acid. A moderate amount of acid in the gastric system helps to digest food and kill bacteria, but too much acid leads to heartburn, bloating, belching, and flatulence.

Does vitamin C disturb the stomach?

Does vitamin C disturb the stomach? Consuming too much vitamin C at once can lead to stomach cramping, bloating and diarrhea, since your kidneys are pulling water to dilute it for excretion. These negative effects are unpleasant but are generally harmless and will resolve on their own.

What medications cause excessive gas? Excessive gas may be a side effect of certain medications, such as acarbose (Precose), a medication used to treat type 2 diabetes, or those that contain the sugars sorbitol or lactulose. Fiber supplements may also cause flatulence.

Can a multivitamin cause gas? According to information provided by Healthwise for the website of Blue Shield California, multivitamins may cause bloating and gas as side effects, as can iron pills. Nutritional supplements containing fiber may also cause gas and abdominal bloating.

Is vitamin C a laxative? When given as a supplement at high doses, vitamin C has a laxative effect. This is because the vitamin increases gastric motility, which is to say that it speeds up the digestive process.